# SDR SWAA2025072494608

- Difficulty date: July 24, 2025
- Submitted: July 24, 2025
- Operation: Air carrier
- Aircraft: N8629A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36897
- Aircraft time: 37,988 hours, 18,517 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat
- Condition: Out Of Adjust
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT ROW 14F SEAT BACK RECLINES WHEN RECLINE BUTTON PUSHED.   ADJUSTED THE PASSENGER SEAT BACK IAW AMM 25-22-00.
